Rebound Head Symptoms
Posted 14 July 2018 - 07:23 PM
Posted 15 July 2018 - 08:06 AM
These kinds of reoccurrence is common after 'recovery'. Your nerves are very sensitive to stimuli. Keep up the exercise until you find the level your body can handle and then gradually increase. be sure to take a day off from exercising g from time to time. Usually by month 6 or 7 these types of sensitivities have diminished.
Posted 16 July 2018 - 06:14 PM
I have done a slow taper from 60....to 30.....to 0 as of July 3rd. I have taken this poison for a couple of decades so it's taking a while to keep suffering through all the weird symptoms. I recently started to bring back in the exercise since I thought I was feeling better but it does seem to aggravate the symptoms a bit. I've now decided to exercise every other day to see how that goes. Initially, I thought the more exercise, the faster I could get this crap out of my system, but it didn't seem to work like that, since last week I developed ocular migraines in addition to all the other bad stuff, joint pain, hot flashes, chills, headaches, anxiety, etc. I am suffering, but determined to get off this drug. One day at a time.
- gail and Bkc26 like this
Posted 16 July 2018 - 09:46 PM
I'm going through a Cymbalta tapering withdrawal myself currently, and am also finding vigorous exercise (on my elliptical) does not necessarily help. Instead, tomorrow I'll be going for a 30 minute walk in my neighborhood, in hope that the sunlight/daylight will trigger some serotonin production, which will in turn offset the return of my symptoms (headache/dizziness/nausea/bloating/fatigue).
Been on the poison 12 years myself - tough to get off of.......
I'm with you - one day at a time.....
- jenibee likes this
Posted 17 July 2018 - 08:52 AM
Posted 17 July 2018 - 11:06 AM
That is helpful information.
I wonder what the exercise does then to make it worse....or at least it seems like it is causing some sort of aggravation of symptoms. I'd like to get back in shape but feel like I need to slow it down a bit.
- fishinghat likes this
Posted 11 December 2019 - 09:49 AM
I am 76 years old and have been on Cymbalta or Duloxetine since it became available, so at least 15 years at 120 mm every morning. I was also on a variety of other antidepressants and antipsychotics and opioids. Within the past three years, I have slowly detoxed myself off those medications, slowly, have studied and used herbal supplements and now have only Cymbalta left to conquer. I have been reading your book and visiting this forum for a number of years and feel it is the only place I will be able to get some help. I am an editor and publisher of Literary fiction and I work more than fulltime at this, even though I work from home most days. I am currently completing work on one 500 page book with five languages, a musical play, and a screenplay, with other work backed up behind this. I must work.
I talked my doctor into prescribing the 30 and 60 mm capsules this visit and within the past five days have decreased the dose as advised by him by 30mg, to 90 instead of 120. I was reluctant not to start much more gradually, but he blew it off. Now I have the most severe, excruciating pain of my life in my left shoulder, left side of my neck and extending up into the head while as close as two days ago, my pain levels were at only a two and I was a different person. I developed a bad neuropathy the first time I tried to wean off and have read that there is an effective nerve block in Cymbalta that, when weaning from the body goes away to have the kind of pain I am experiencing now. I am homebound, in a wheelchair, but as active as I can be and eat a vegetarian diet consistently with very good results. I guess I shall have to go back to the Cymbalta again, to 120 mm, until I can figure a better way to do this. I would appreciate any kind comments from those of you who might have experienced severe nerve pain, what helped, and how you weaned away and off. Thank you for listening. I am glad to be here.
Posted 11 December 2019 - 10:34 AM
This is not an uncommon reaction to Cymbalta withdrawal. I hate to say this but there is only two choices I can see. Go back to 120 mg and wean slowly or take a few extra beads in addition to the 89 mg each day and see if that brings some relief. You may need to play with the number of extra beads to take.
- gail and maryellen like this
Posted 13 December 2019 - 04:09 PM
Posted 13 December 2019 - 07:07 PM
Apologies I didn't see your first post earlier... so welcome to the forum.
You really shouldn't hate to admit anything. Reinstating a dose is not quitting, it is not being a coward, it is doing the right thing. You want what is best for you at the time. The best thing you can do is reward yourself for getting yourself here and actively seeking help and support - doing your first post after being in the background. That is the fighter in you, and it will pay off in dividends. You will see this through.
You sound like you are very busy and you have taken a lot on, and that you have done very well in coming off the other bits and pieces. I see you have already got yourself off opioids which is no mean feat. So am I right in thinking that you are stable on 120mg of Cymbalta? And obviously as soon as you dropped your dose, that is when it all kicked off? Do you have any other symptoms as a result of taking the Cymbalta?
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users